# SDR 97ZZZM641

- Difficulty date: February 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N461AT
- Make and model: Boeing 737-2E1
- Aircraft serial: 20976
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

31J - THE FOLLOWING WAS FOUND, CABIN FLOORBEAM STATION 328 BL '0' 60 HAS CORROSION.  FABRICATED NEW FLOORBEAM FROM BAC 1505-100246 15.5 BY 2 INCH IAW SRM 51-101.  FABRICATED T-CAP FROM 7075 T6511 2.25 INCH BY 3 INCH BY 60 INCH AND 1.25 INCH BY 2.25 INCH BY 60 IAW SRM 53-10-9.  FABRICATED FOUR ANGLES FROM 7075-0 .063 24 INCH BY 4 INCH IAW SRM 53-10-9.  INSTALLED ALL REPAIRS IAW SRM 53-10-9.  N/R NR 71087/0698.
